# SDR EIAA2010069

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7590002
- Part serial: 69987
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM FL340 NR 2 ENGINE FAILED TO RESPOND TO THRUST LVR INPUT.  NO RESPONSE AT FL300 TAT-18 PUT ANTI-ICE FUEL HEAT ON AT FL250 TAT-10 NO RESPONSE AT FL220 TAT-5, THRUST LVR STATED TO RESPOND NORMALLY TO INPUTS.  ALL ENGINE PARAMETERS APPEARED NORMAL ON ALL ENGINES DURING DESCENT WITH THRUST LVR'S FULLY RETARDED.  REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL, PER MM 73-21-01.  REPLACED TTL PROBE PER MM 73-21-04.
